# SDR SWAA2025082607495

- Difficulty date: August 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N8858K
- Make and model: Boeing 737-8
- Aircraft serial: 42591
- Aircraft time: 8,300 hours, 4,509 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ANTI SKID LIGHT CAME ON DURING TAKEOFF EXTINGUISHED AFTER RETURNING TO LAND.<[01] COMPLIED WITH IFIM TASK 32-42-00-810-828 ANTISKID/AUTOBRAKE CONTROL UNIT BITE PROCEDURE. NO FAULTS FOUND.  PERFORMED RESISTANCE CHECKS OF LT AND RT ALTERNATE ANTI-SKID VALVES AND LT AND RT ANTI-SKID VALVES PER IFIM TASK 32-42-00-810-828 STEP E(3). ALL WITHIN TOLERANCE. RESECURED ALL CONNECTORS.  PERFORMED SUBTASK 32-42-00-020-003, PERFORMED CHECK OF THE MECHANICAL CONDITION OF TRANSDUCER & DRIVE COUPLING & ALL 4 WHEELS. NO DEFECTS FOUND.  REMOVED AND REPLACED RT AND LT ALTERNATE ANTI SKID VALVE. OPS CHECK & LEAK CHECK GOOD NO DEFECTS NOTED AT THIS TIME REF AMM 32-42-31.
